| Catalog Number |
1607002107 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 1 device investigation type has not yet been determined.1 device was received.Additional information: 2 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 2 events for the failure: fracture.2 events had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99202.Supplemental rationale, corrected data: b5, h6, h11.2 previously reported events were included in this follow-up record.Product return status.1 device was not available for evaluation.1 device was received.Evaluation findings (results/components).1 device: no findings available / part/component/sub-assembly term not applicable.1 device: fracture problem / part/component/sub-assembly term not applicable.Product disposition.1 device: product not received.1 device: archived by stryker.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 2 events for the failure: fracture.- 2 events had no health consequences or impact.